RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 97, Number 2  


Algebraic version of extension theory for a quantum system with internal structure
A. K. Motovilov
163
Elements of stochastic analysis for the case of Grassmann variables. II. Stochastic partial differential equations for Grassmann processes
V. V. Shcherbakov
182
Shock waves in one-dimensional models with cubic nonlinearity
R. F. Bikbaev
191
Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes
B. I. Suleimanov, I. T. Habibullin
213
Hierarchical Dyson model and $p$-adic conformal invariance
É. Yu. Lerner
227
Nonlinear evolution equations with (1,1)-supersymmetric time
A. Yu. Khrennikov, R. Cianci
238
Direct proof of energy conservation for automorphic wave equation
A. M. Khodakovskii
247
Complete separation of variables in the free Hamilton–Jacobi equation
V. G. Bagrov, V. V. Obukhov
250
A diagram method for the two-band Hubbard model
S. P. Cojocaru, V. A. Moskalenko
270
Analytical solution of the vector model kinetic equations with constant kernel and their applications
A. V. Latyshev
283
Self-consistent cluster theory of the electron spectra of alloys
V. F. Los', A. V. Los', S. P. Repetsky
304
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019